# SDR CALA2018072301674

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 85,930 hours, 11,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 6216
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LT CAPACITY TEST FOUND DOOR 2R AFT POWER PACK M33098 INOP. THE DOOR 2R AFT POWER PACK M33098 BATTERY CHARGER REPLACED, O/P TEST CARRIED OUT FOUND NORMAL REF AMM 33-51-06-960-803 REV83.
